MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC PRO-DENSE¿; FILLER, BONE VOID, CALCIUM COMPOUND

WRIGHT MEDICAL TECHNOLOGY INC PRO-DENSE¿; FILLER, BONE VOID, CALCIUM COMPOUND
Model Number 87SRCDK0
Medical Device Problem Code Coagulation in Device or Device Ingredient (1096)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
Product was opened for case.Pro dense 15cc was mixed properly following directions.When surgeon began to implant prodense mixture would not come out of syringe.All material in syringe had hardened before coming out of syringe to implant in patient.Took apart on back table.All prodense was hardened and unable to implant.Was within working time for mixing parameters, with plenty of time left over to implant.The surgeon used pro-stim 15cc to inject in patient.No complications.No delay that required additional anesthesia, medication, surgical procedure, or the use of unintended equipment.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.Successful use of the product requires the surgical team to accurately control mixing time, mixing speed, complete mixing, use of all components supplied, using only those components supplied in the kit (no substitution).Any variable outside the parameters supplied in the mixing instructions may affect the chemical and physical properties of the product.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.

Brand Name
PRO-DENSE¿
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
nathe hendricks
1023 cherry rd
memphis, TN 38117
9014516318
MDR Report Key13476795
Report Number3010667733-2022-00040
Device Sequence Number5462110
Product Code MQV
UDI-Device Identifier00889797072724
UDI-Public00889797072724
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K181255
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/19/2026
Device Model Number87SRCDK0
Device Catalogue Number87SRCDK0
Device Lot Number1708294
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2022
Supplement Date Received by Manufacturer03/04/2022
Initial Report FDA Received Date02/07/2022
Supplement Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale